# SDR C2XA00IA206

- Difficulty date: July 18, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: 12023985001
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAH - FLT 2936 - THE CREW REPORTED THAT THE BRAKES LOCKED UP ON THE TAXIWAY.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE LUBRICATED THE EMERGENCY BRAKE CABLE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
